Last reply 9 months ago
cant find the post I was looking for…

So I’m 2 months post R2 – and all my old symptoms have flared up! And I remember there being a post about someone being told this is normal, I really wanted to read it! Can anyone help? Xx

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


polensara
10 months ago

Hello,

I don’t know who posted that but I confirm it’s definitely normal.which means that area in your brain hasn’t recovered fully 🙂 hope this helps 🙂 xx


gates1989
9 months ago

@polensara thank you x


imbarca
9 months ago

@gates1989 I had exactly the same as @polensara. Lemtrada causes massive inflammation. If it wasn’t for the steroids, it would make us feel really awful and have a flare of old symptoms, just like getting sick can, only much, much worse. By 2 months the effects of the steroids have really worn off, but it’s likely that some inflammation remains making you feel rubbish.

Hang in there, it took me a while to feel better and I can full remember that horrible “what have I done, I’ve made it worse, it hasn’t worked” anxiety. I blame steroid withdrawal 😀

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.